# SDR CA120528003

- Difficulty date: May 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Block
- Part number: 10357426
- Condition: Cracked
- Location: Magneto
- Part time: 519 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND THE BLOCK CRACKED WHERE THE BUSHING IS PUSHED INTO THE BLOCK.  BLOCK DATE CODE 11-08.
